# SDR FDEA202412071779

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 76,907 hours, 29,858 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N26032
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, MAIN FLAP TRAILING EDGE WEDGE AT THE OUTBD END OF THE EXTENSION HAS   COMPOSITE DAMAGE AND DENT. REMOVED RH WING MAIN FLAP TRAILING EDGE WEDGE AT THE OUTBD IAW SRM 51-40-02.   REPAIRED FLAP WEDGE IAW SRM 51-70-10-2R REPAIR 4. REINSTALLED RH WING MAIN FLAP   TRAILING EDGE WEDGE IAW SRM 51-40-02. EVALUATED FLAP DAMAGE IAW SRM 57-53-01-2R.  MAJOR REPAIR.
